Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the differentiability of solutions of symmetric hyperbolic systems


Author: Gideon Peyser
Journal: Proc. Amer. Math. Soc. 14 (1963), 963-969
MSC: Primary 35.53
DOI: https://doi.org/10.1090/S0002-9939-1963-0156102-8
MathSciNet review: 0156102
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. O. Friedrichs, Symmetric hyperbolic linear differential equations, Comm. Pure Appl. Math. 7 (1954), 345-392. MR 0062932 (16:44c)
  • [2] P. D. Lax, On Cauchy's problem for hyperbolic equations and the differentiability of solutions of elliptic equations, Comm. Pure Appl. Math. 8 (1955), 615-633. MR 0078558 (17:1212c)
  • [3] L. Nirenberg, Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math. 8 (1955), 649-676. MR 0075415 (17:742d)
  • [4] F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1955. MR 0071727 (17:175i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.53

Retrieve articles in all journals with MSC: 35.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0156102-8
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society